# SDR DHL2003604601

- Difficulty date: May 22, 2003
- Submitted: August 23, 2003
- Operation: Air carrier
- Aircraft: N604AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 89,636 hours, 28,948 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Wing
- Part time: 89,636 hours, 28,948 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT. WING OB L/E UPPER SKIN CORRODED STA. XFS.710.000 PERFORMED MAJOR REPAIR IAW EODHL-030517, ED-3306. REMOVED FASTENERS AND EXISTING DOUBLER AND FILLER IAW SRM 51-1-21 PG.1. REMOVED CORROSION IAW SRM.  FOUND OUT OF LIMITS. TRIMMED OUT THE CORRODED SKIN AREA. PERFORMED NDT INSPECTION. CLEANED, TREATED AND PRIMED AREA IAW SRM 51-1-8B. FABRICATED A REPAIR DOUBLER (7075-T6 AL0.063) AND TWO FILLERS (7075-T6 AL0.050) IAW EODHL-030517, ED-3306. CLEANED, TREATED AND PRIMED THE REPAIR DOUBLER INTERIOR SURFACE AND THE FILLERS IAW SRM 51-1-8B. APPLIED PRC SEALANT ON FAYING SURFACES.  INSTALLED DOUBLER AND FILLERS ON RT WING OB L/E UPPER SKIN (STA. XFS.710.000) USING NEW FASTENERS.
